# SDR AT9900333

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE CABIN FLOOR SUPPORT AT STA 200 TO 218 BL-0 CORRODED.  REMOVED CORRODED FLOOR SUPPORT, FABRICATED, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 53-11-01, 51-30-2, 51-10-4 AND 51-10-3.
